Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




25 Publications

2014 | Other Publication | IST-REx-ID: 2007   OA
A. Klimova and T. Rudas, gIPFrm: Generalized iterative proportional fitting for relational models. The Comprehensive R Archive Network, 2014.
View | Download (ext.)
 
2014 | Journal Article | IST-REx-ID: 1911
A. Engström and P. Noren, “Tverberg’s Theorem and Graph Coloring,” Discrete & Computational Geometry, vol. 51, no. 1, pp. 207–220, 2014.
View | DOI
 
2014 | Journal Article | IST-REx-ID: 2178   OA
D. Haws, A. Martin Del Campo Sanchez, A. Takemura, and R. Yoshida, “Markov degree of the three-state toric homogeneous Markov chain model,” Beitrage zur Algebra und Geometrie, vol. 55, no. 1, pp. 161–188, 2014.
View | DOI | Download (ext.)
 
2014 | Journal Article | IST-REx-ID: 2011   OA
F. Yu, S. Fienberg, A. Slaković, and C. Uhler, “Scalable privacy-preserving data sharing methodology for genome-wide association studies,” Journal of Biomedical Informatics, vol. 50, pp. 133–141, 2014.
View | DOI | Download (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2047   OA
F. Yu, M. Rybar, C. Uhler, and S. Fienberg, “Differentially-private logistic regression for detecting multiple-SNP association in GWAS databases,” in Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics), Ibiza, Spain, 2014, vol. 8744, pp. 170–184.
View | DOI | Download (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed